# SDR REXA2016042000629

- Difficulty date: April 20, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP VANE MOUNTS 1, 2, 4, 6 & 7 ARE KNIFE EDGED.  RT OTBD FLAP VANE BUTE DOOR MOUNTS 1, 2, 4 & 6 WERE FOUND TO BE ACCEPTABLE, AS IS BUTE DOOR CAM 7 FOUND TO BE OUT OF LIMITS IAW REO 601R-57-53-195.  R & R BUTE DOOR CAM FITTING OTBD 7 IAW REO 601R-57-53-016.
